# SDR HALA2018091500423

- Difficulty date: September 15, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 421 hours, 85 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ON CLIMB OUT F/O ND DISPLAYED "GPS PRIMARY LOST" CHECKED NAVIGATION ERROR W/GROUND BASED VOR AND NAV ERROR +/- 6-7 / +1.0 DME. MCDUS SHOWED ACCUR HIGH, GPS PRIMARY, GPS MONITOR WAS NAV WITH 9 SATS EACH. PERFORMED AMM 34-55-00 BITE TEST OF VOR AND PERFORMED OPS CHECK VOR GOOD ON GROUND.
